# SDR SWIA200312336

- Difficulty date: August 24, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 4,088 hours, 3,582 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE HAS CORROSION ON INNER SHAFT. DISCOVERED DURING C-CHECK.  CREW ESCAPE HATCH OUTER HANDLE REPLACED AS PER HARTWELL CMM 52-22-03. P/N:  H3419-33
